# SDR MALA010599

- Difficulty date: June 6, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 5260 · Entrance Stairs
- Part: Hand Rail
- Part number: C14647
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, MAINTENANCE FOUND CORROSION ON O/B AIRSTAIR RAIL.  CORROSION IS ENTIRE LENGTH OF RAIL AND IS EXFOLIATING BEYOND SRM LIMITS 53-00-32 101.  MAINTENANCE REPLACED O/B AIRSTAIR RAIL P/N C14647 IAW BAE SRM 53-00-32.
